So are your comments intended to tell us they are improper? I see nothing wrong with my post. But whatever it is, please tell me.Thank youStephanie.
No, I was just letting you know that I moved it to the appropriate forum..
Hey! i'm only three weeks in on 40mg and so far I've got peeling lips, hair and skin that is faaar less oily and very mild joint paint after the gym. But overall it's been not unpleasant, and hardly "tough" good luck with your course! Hope your first month was as easy as mine..
Thanks so much. I'm so nervous after hearing all of these horror stories. You have given me hope (: xoxo- S.
Your welcome, I was the same, but now my first month is alllmost over it's like pfffft thats it?.
Really chapped lips, never leave anywhere without some kind of lip balm.Skin is alot drier everywhere after my first month. My face doesn't look oily anymore.Mild joint pain, mainly just a little pain in my wrists when I do pushups.My mood is unaffected. I had an inital breakout the first two weeks, broke out in odd places like the top of my head and neck mostly. I'm now completely clear after a month.6'1" male, 180 lbs 60mg my first month, just got put on 80mg starting my 2nd month..
Thank youuu.. This information is more than helpful. I'm really excited about going on this Rx. But I'm definitely NOT looking forward to the symptoms.(:.
Ok so when I take my two pills friday...(tomorrow or today idk what time it is) it will be the end of my 2nd week.Im on 40mg a day.. 2x20mg 1) So far I have got chapped lips (not that bad actually started taking care of them before it had a chance to get bad).. use aquaphor. Even if your lips arent chapped yet.. just starting putting it on a lot before you go to bed.. and have a chapstick or something in your pocket during the day and apply once in a while even if they arent chapped at all yet.
little lotion one day took care of that.3) I'm a dumbass and when I was shaving one day I cut my cheek so I had/have a semi large pink area where the skin came off... that tends to keep peeling off in the morning shower but other than that not really dry facial skin .. but not oily either.4) I saw you post something about "horror stories" people have wrote on here. Here is what I've heard... the more you have your acne under control the less likely you will get one of those "HORRID" initial breakouts or bad first month.
all the Murad Acne Complex is doing is bringing everything that was forming already to the surface. So if you do get an IB.. just think to yourself.. A)Would I rather have all the acne come up at once and last... (lets say as an example) 2 weeks.
you could be a lucky one and just starting clearing and never get an IB or any more breakouts at allI hope I dont jynx myself with this next statement since this is what I have been doing with success so far..... but as for most side affects..(dry lips/face/skin)....since you can expect them.. just try and get a jump start on preventing them before they start..
Thank you so so so MUCH! Your input is very helpful. I'm already a chap-stick freak so I have no problem there. (: My acne isn't HORRIBLE.. but it's bad to me. Ive been breaking out for 11 years. I'm 22 now so I've spent all of my school days with this curse we call acne.
They are under my post "My Murad Acne Complex Log" I'm sure you know how to find it. but if not just click my profile picture and it should direct you to my posts. Let me know how bad you think my acne is... best of Luck to you (:xo-S.
My first month has been pretty cruisey compared to other people's on this forum. I did 3 weeks on 20mg a day, now I'm on 40mg:- My lips aren't even that dry, but I think it's been because I use my paw paw ointment I used blistex once, and it really stung my lips. Never again! - My eyes feel quite dry and tired, especially when studying or being on the computer;- Slight back pain;- No IB... (yet);- Dry scalp, but using Neutrogena t-gel, and it's fine now. I even dyed my hair without any more irritation than I usually experience;- I'm not using moisturiser atm. I'm guessing that I will need to eventually with the upped dosage;- I get slight chest pains every now and then.
Could be the BCP however;- I've had a couple of bad headaches, only when I don't drink enough water. But manageable;- Feeling quite lethargic, and sleepy.Good luck with your course! x.
This was very helpful! Thank you sooooo much for taking the time to respond to my post. Do they only sell paw paw ointment in Australia? I live in California..Best of luck to you with your course. I'll be checking in on your progress.xo-Steph.